Vol 2, No 4 (2014)

Table of Contents


Transformation operators and their applications for modeling in two-layer media

Oleg Yaremko, Natalia Yaremko Pages: 227-234

DOI: 10.14419/gjma.v2i4.3289

On a certain nonlocal problem for a heat equation

Olga Danilkina Pages: 235-242

DOI: 10.14419/gjma.v2i4.3257

An explicit formula for Bell numbers in terms of Stirling numbers and hypergeometric functions

Bai-Ni Guo, Feng Qi Pages: 243-248

DOI: 10.14419/gjma.v2i4.3310

Generalized Fibonacci-Like Polynomials and Some Identities

Yogesh Gupta, Mamta Singh, Omprakash Sikhwal Pages: 249-258

DOI: 10.14419/gjma.v2i4.3126

Line segment cracks identification via the reciprocity gap principle and Fourier transform

Belgacem Maher, Mahjoub Moncef, Boukricha Aabderrahmane Pages: 259-269

DOI: 10.14419/gjma.v2i4.3305

New upper bounds for the MAX CUT problem

Guangyan Zhou Pages: 270-275

DOI: 10.14419/gjma.v2i4.3325

A comparison between single exponential smoothing (SES), double exponential smoothing (DES), holts (brown) and adaptive response rate exponential smoothing (ARRES) techniques in forecasting Malaysia population

Ahmad Nazim Aimran, Asyraf Afthanorhan Pages: 276-280

DOI: 10.14419/gjma.v2i4.3253

An application of grand Furuta inequality to a type of operator equation

Jian Shi Pages: 281-285

DOI: 10.14419/gjma.v2i4.3400

Commutativity results and Continuity of Jordan homomorphism on Banach algebras

Abbas Zivari-Kazempour Pages: 286-289

DOI: 10.14419/gjma.v2i4.3497

Inequalities for the Psi and k-Gamma functions

Kwara Nantomah Pages: 290-296

DOI: 10.14419/gjma.v2i4.3608

I-statistically pre-Cauchy double sequences

Ulas Yamanci, Mehmet Gurdal Pages: 297-303

DOI: 10.14419/gjma.v2i4.3135

Excel solver as the software to construct MUSA model

Loshini Thiruchelvam, Sabri Ahmad Pages: 304-315

DOI: 10.14419/gjma.v2i4.3419

Copyright © 2022 Science Publishing Corporation Inc. All rights reserved.